# SDR SWAA2017090616061

- Difficulty date: August 23, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 36,647 hours, 17,921 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR LOWER WEB CRACKED AT BS 663, BETWEEN RBL 7 TO RBL 9.  R&R WEB IAW SRM AND DWG.
